recently i've noticed that if i wake up in the middle of the night in a dark room i can see what looks like the blood vessels at the back of my eye projected onto the walls and ceiling of my room (swarming little lines and floating spots). i also see a kind of shimmering static all around and there also appears to be a central pulsing area in my vision.
upon switching the light on these symptoms will rapidly resolve but i'll then notice strong afterimages kicking in for up tp 30 mins or so.
during the day my vision is perfect.
the weird thing is if i sleep with my light on i don;t seem to get these symptoms, or much less so. i also don;t get the bad afterimages when waking up after sleeping with the light on. could this be related to pupil dillation?
i have an eye appoint for a few weeks but in the meantime i wondered if someone could explain what i'm seeing.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.